# SDR UALA2009042901238

- Difficulty date: April 28, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 71,368 hours, 11,664 cycles
- Engine: Pwa PW4060
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Condition: Kinked
- Location: Overwing Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT DOOR EXTERNAL STEP DID NOT FREEFALL DUE TO CABLE BEING KINKED.  INSTALLED NEW CABLES (2) ON OVERWING EXIT DOOR EXT STEP.
